# SDR AALA202110045040

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 66,623 hours, 30,074 cycles
- Engine: Iae V2524A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: G4000VSVA01
- Part serial: AAG16842
- Condition: None
- Location: Zone 400 - Nac/P
- Part time: 9,065 hours, 4,465 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: BETWEEN 60-70 KNOTS ECAM DISPLAYED "ENGINE 2 COMPRESSOR VANE" REJECTED TAKEOFF BETWEEN 72-80 KNOTS. REPLACED VSV ACTUATOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARD  26T40075005.
